# SDR UIEA2017022000216

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T24014
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME, STRINGER 16R, IS CORRODED AT LOWER EDGE.  REMOVED AND REPLACED THE WINDOW FRAME IAW SRM 51-40-02-0G-0 AND DRAWING 143T3410.
